It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


The reason you are having such bad withdrawals is you quit cold turkey. Not only does that cause horrible side effects,but it also can cause a depression relapse.
Maybe start taking a very low dosage for a few weeks and then SLOWLY cut back.
I , too, recommend talking to a good doctor about this. It's not something to handle yourself.
I was on Lexapro for a few months past a year. I decided to take myself off of it in September, 2008, because I had gained about 10 pounds and I always watch my weight and work at keeping myself fit. I was gaining for no reason. I looked it up online and realized it was the Lexapro! It, along with the other meds, messes with your metabolism. So I weaned myself off of it in about a week. Yea, a bit too soon, I guess, but I did it that way. I didn't tell the dr. about quitting it because he was not sympathetic with me in the office that one day, about the weight gain. He was like, "So what if you do gain some weight?". GRRR.....

So now it's December. The withdrawls weren't that bad for me, like some. I cried so easily and was so irritated all the time. I am pretty easy going so that's not me, and I didn't like that. I worked hard at being pleasant. Got past those things, but the anxiety was back. And that's why I was taking it, for panic attacks. It had helped, but the weight thing....eh....

I have been taking herbal remedies and lots of vitamins. Take a good B-Complex and fish oil capsules! These are very important and helps a LOT with the withdrawls. Also, magnesium and calcium.

I have lost the Lexapro weight too. That started coming off pretty quickly after stopping it.

BUT.....a big but, I am going to have to do something, because my anxiety is not going away and it's really messing with me. My Mom passed away last year in November and after stopping the Lexapro, it's like going through it all again. It didn't stop my pain and anguish over losing her, but it helped with the horrible separation anxiety that I am feeling. That, I don't know what to do about. I am either going to have to start up Lexapro again, or another SSRI, or thinking about trying Buspar again. I dunno.

Back to your question...the withdrawls I felt were the crying and irritated feelings and anxiety. The crying and irritation went away after about a week to a week and a half. The anxiety...still here.





All times are GMT -7. The time now is 11:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!